Volume 2 | No. 3

September 2017

135-139

 

 

140-149

 

 

150-171

 

 

172-184

 

 

185-212

International Journal of Mathematical, Engineering and Management Sciences

ISSN: 2455-7749

          Privacy Policy  |  Terms & Conditions

International Journal of Mathematical, Engineering and Management Sciences

135-139

 

 

 

140-149

 

 

 

 

150-171

 

 

 

172-184

 

 

 

 

 

185-212

International Journal of Mathematical, Engineering and Management Sciences

ISSN: 2455-7749

Privacy Policy  |  Terms & Conditions

International Journal of Mathematical, Engineering and Management Sciences

135-139

 

 

 

 

 

140-149

 

 

 

 

150-171

 

 

 

 

172-184

 

 

 

 

 

185-212